Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




25 Publications

2017 | Journal Article | IST-REx-ID: 1089   OA
Fallat, Shaun, Steffen Lauritzen, Kayvan Sadeghi, Caroline Uhler, Nanny Wermuth, and Piotr Zwiernik. “Total Positivity in Markov Structures.” Annals of Statistics 45, no. 3 (2017): 1152–84. https://doi.org/10.1214/16-AOS1478.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 698   OA
Wang, Yejun, Mallika Nagarajan, Caroline Uhler, and Gv Shivashankar. “Orientation and Repositioning of Chromosomes Correlate with Cell Geometry Dependent Gene Expression.” Molecular Biology of the Cell 28, no. 14 (2017): 1997–2009. https://doi.org/10.1091/mbc.E16-12-0825.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1168   OA
Perrone, Elisa, Andreas Rappold, and Werner Müller. “D Inf s Optimality in Copula Models.” Statistical Methods and Applications 26, no. 3 (2017): 403–18. https://doi.org/10.1007/s10260-016-0375-6.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1208   OA
Zwiernik, Piotr, Caroline Uhler, and Donald Richards. “Maximum Likelihood Estimation for Linear Gaussian Covariance Models.” Journal of the Royal Statistical Society. Series B: Statistical Methodology 79, no. 4 (2017): 1269–92. https://doi.org/10.1111/rssb.12217.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1293   OA
Solus, Liam T, Caroline Uhler, and Ruriko Yoshida. “Extremal Positive Semidefinite Matrices Whose Sparsity Pattern Is given by Graphs without K5 Minors.” Linear Algebra and Its Applications 509 (2016): 247–75. https://doi.org/10.1016/j.laa.2016.07.026.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1833   OA
Klimova, Anna, and Tamás Rudas. “On the Closure of Relational Models.” Journal of Multivariate Analysis 143 (2016): 440–52. https://doi.org/10.1016/j.jmva.2015.10.005.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1480   OA
Michałek, Mateusz, Bernd Sturmfels, Caroline Uhler, and Piotr Zwiernik. “Exponential Varieties.” Proceedings of the London Mathematical Society 112, no. 1 (2016): 27–56. https://doi.org/10.1112/plms/pdv066.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1621
Hillar, Christopher, and Abraham Martin Del Campo Sanchez. “Corrigendum to ‘Finiteness Theorems and Algorithms for Permutation Invariant Chains of Laurent Lattice Ideals’ [J. Symb. Comput. 50 (March 2013) 314–334].” Journal of Symbolic Computation 74 (2016): 650–52. https://doi.org/10.1016/j.jsc.2015.09.002.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 2006   OA
Hein, Nicolas, Christopher Hillar, Abraham Martin Del Campo Sanchez, Frank Sottile, and Zach Teitler. “ The Monotone Secant Conjecture in the Real Schubert Calculus.” Experimental Mathematics 24, no. 3 (2015): 261–69. https://doi.org/10.1080/10586458.2014.980044.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1547   OA
Mohammadi, Fatemeh, and Somayeh Moradi. “Resolution of Unmixed Bipartite Graphs.” Bulletin of the Korean Mathematical Society 52, no. 3 (2015): 977–86. https://doi.org/10.4134/BKMS.2015.52.3.977.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2014   OA
Klimova, Anna, Caroline Uhler, and Tamás Rudas. “Faithfulness and Learning Hypergraphs from Discrete Distributions.” Computational Statistics & Data Analysis 87, no. 7 (2015): 57–72. https://doi.org/10.1016/j.csda.2015.01.017.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1579   OA
Brooks, Christopher, Abraham Martin Del Campo Sanchez, and Frank Sottile. “Galois Groups of Schubert Problems of Lines Are at Least Alternating.” Transactions of the American Mathematical Society 367, no. 6 (2015): 4183–4206. https://doi.org/10.1090/S0002-9947-2014-06192-8 .
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1997   OA
Noren, Patrik. “The Three-State Toric Homogeneous Markov Chain Model Has Markov Degree Two.” Journal of Symbolic Computation 68/Part 2, no. May-June (2015): 285–96. https://doi.org/10.1016/j.jsc.2014.09.014.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2008   OA
Klimova, Anna, and Tamás Rudas. “Iterative Scaling in Curved Exponential Families.” Scandinavian Journal of Statistics 42, no. 3 (2015): 832–47. https://doi.org/10.1111/sjos.12139.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2013   OA
Lin, Shaowei, Caroline Uhler, Bernd Sturmfels, and Peter Bühlmann. “Hypersurfaces and Their Singularities in Partial Correlation Testing.” Foundations of Computational Mathematics 14, no. 5 (2014): 1079–1116. https://doi.org/10.1007/s10208-014-9205-0.
View | DOI | Download (ext.)
 
2014 | Other Publication | IST-REx-ID: 2007   OA
Klimova, Anna, and Tamás Rudas. GIPFrm: Generalized Iterative Proportional Fitting for Relational Models. The Comprehensive R Archive Network, 2014.
View | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1911
Engström, Alexander, and Patrik Noren. “Tverberg’s Theorem and Graph Coloring.” Discrete & Computational Geometry 51, no. 1 (2014): 207–20. https://doi.org/10.1007/s00454-013-9556-3.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2178   OA
Haws, David, Abraham Martin Del Campo Sanchez, Akimichi Takemura, and Ruriko Yoshida. “Markov Degree of the Three-State Toric Homogeneous Markov Chain Model.” Beitrage Zur Algebra Und Geometrie 55, no. 1 (2014): 161–88. https://doi.org/10.1007/s13366-013-0178-y.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2011   OA
Yu, Fei, Stephen Fienberg, Alexandra Slaković, and Caroline Uhler. “Scalable Privacy-Preserving Data Sharing Methodology for Genome-Wide Association Studies.” Journal of Biomedical Informatics 50 (2014): 133–41. https://doi.org/10.1016/j.jbi.2014.01.008.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2047   OA
Yu, Fei, Michal Rybar, Caroline Uhler, and Stephen Fienberg. “Differentially-Private Logistic Regression for Detecting Multiple-SNP Association in GWAS Databases.” In Lecture Notes in Computer Science (Including Subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), edited by Josep Domingo Ferrer, 8744:170–84. Springer, 2014. https://doi.org/10.1007/978-3-319-11257-2_14.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed